International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1987 / Article

Open Access

Volume 10 |Article ID 696719 | https://doi.org/10.1155/S0161171287000280

Samuel Omoloye Ajala, "Differentiable structures on a generalized product of spheres", International Journal of Mathematics and Mathematical Sciences, vol. 10, Article ID 696719, 10 pages, 1987. https://doi.org/10.1155/S0161171287000280

Differentiable structures on a generalized product of spheres

Received21 Apr 1986

Abstract

In this paper, we give a complete classification of smooth structures on a generalized product of spheres. Ihe result generalizes our result in [1] and R. de Sapio's result in [2].

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views68
Downloads407
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.